# SDR SWAA2024082913376

- Difficulty date: July 17, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221A UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FWD FLOOR PANEL 221A UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-O PARA 9.A.1 DUE TO AMOUNT OF ALL DAMAGE.;[02] JOB COMPLETE.
